Disc functionals and Siciak–Zaharyuta extremal functions on singular varieties

Tom 106 / 2012

Barbara Drinovec Drnovšek, Franc Forstnerič Annales Polonici Mathematici 106 (2012), 171-191 MSC: Primary 32U05; Secondary 32U35. DOI: 10.4064/ap106-0-13

Streszczenie

We establish plurisubharmonicity of envelopes of certain classical disc functionals on locally irreducible complex spaces, thereby generalizing the corresponding results for complex manifolds. We also find new formulae expressing the Siciak–Zaharyuta extremal function of an open set in a locally irreducible affine algebraic variety as the envelope of certain disc functionals, similarly to what has been done for open sets in $\mathbb C^n$ by Lempert and by Lárusson and Sigurdsson.

Autorzy

  • Barbara Drinovec DrnovšekFaculty of Mathematics and Physics
    University of Ljubljana
    Institute of Mathematics, Physics and Mechanics
    Jadranska 19, 1000 Ljubljana, Slovenia
    e-mail
  • Franc ForstneričFaculty of Mathematics and Physics
    University of Ljubljana
    Institute of Mathematics, Physics and Mechanics
    Jadranska 19, 1000 Ljubljana, Slovenia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek